MAUDE Adverse Event Report: C. R. Bard, Inc. SureStep¿ Foley Tray System Bardex® Lubricath® Foley Catheter; CATHETER, COUDE

C. R. Bard, Inc. SureStep¿ Foley Tray System Bardex® Lubricath® Foley Catheter; CATHETER, COUDE
Model Number A902916
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Attempted to deflate 16fr foley catheter for removal but unable to.Added 2cc sterile saline and attempted to deflate again.Only able to remove 4cc.Added 2cc more, then able to deflate fully.

Brand Name
SureStep¿ Foley Tray System Bardex® Lubricath® Foley Catheter
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. Bard, Inc.
1211 mary magnan blvd.
madison GA 30650
MDR Report Key50838816
Report Number50838816
Device Sequence Number13331626
Product Code EZC
UDI-Device Identifier00801741074073
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA902916
Device Catalogue NumberA902916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight176 LB
Date Report Sent to FDA09/02/2026